Scheme-Independent Series for Anomalous Dimensions of Higher-Spin Operators at an Infrared Fixed Point in a Gauge Theory

Thomas A. Ryttov, Robert Shrock

Research output: Contribution to journalJournal articleResearchpeer-review

34 Downloads (Pure)

Abstract

We consider an asymptotically free vectorial gauge theory, with gauge group G and Nf fermions in a representation R of G, having an infrared fixed point of the renormalization group. We calculate scheme-independent series expansions for the anomalous dimensions of higher-spin bilinear fermion operators at this infrared fixed point up to O(Δf3), where Δf is an Nf-dependent expansion variable. Our general results are evaluated for several special cases, including the case G=SU(Nc) with R equal to the fundamental and adjoint representations.

Original languageEnglish
Article number076018
JournalPhysical Review D. Particles and fields
Volume101
Issue number7
Number of pages18
ISSN2470-0010
DOIs
Publication statusPublished - 1. Apr 2020

Keywords

  • hep-ph
  • hep-lat
  • hep-th

Fingerprint Dive into the research topics of 'Scheme-Independent Series for Anomalous Dimensions of Higher-Spin Operators at an Infrared Fixed Point in a Gauge Theory'. Together they form a unique fingerprint.

  • Cite this